# SDR ASAA2024031048351

- Difficulty date: March 10, 2024
- Submitted: March 11, 2024
- Operation: Air carrier
- Aircraft: N558AS
- Make and model: Boeing 737890
- Aircraft serial: 35177
- Aircraft time: 63,081 hours, 18,686 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 7024091009
- Condition: Detached
- Location: R1 Doorway
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FA REPORTS EXIT SIGN BY FWD SERVICE DOOR FELL OFF. GROUNDED - YES. REMOVED AND REOLACED R1 DOOR EXIT FLOOR LT ASSY. REF AMM 33-51-01. OPS CK GOOD.
